A representation result for time-space brownian chaos
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, p. 607-625
@article{AIHPB_2001__37_5_607_0,
     author = {Peccati, Giovanni},
     title = {A representation result for time-space brownian chaos},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {37},
     number = {5},
     year = {2001},
     pages = {607-625},
     zbl = {0990.60081},
     mrnumber = {1851717},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_5_607_0}
}
Peccati, Giovanni. A representation result for time-space brownian chaos. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 607-625. http://www.numdam.org/item/AIHPB_2001__37_5_607_0/

[1] H. Föllmer, C.-T. Wu, M. Yor, On weak Brownian motions of arbitrary order, Annales de l'Institut H. Poincaré 36 (4) (2000) 447-487. | Numdam | MR 1785391 | Zbl 0968.60069

[2] D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 1995. | MR 1344217 | Zbl 1099.60003

[3] D.W. Stroock, Homogeneous chaos revisited, in: Séminaire de Probabilités XXI, Lecture Notes in Mathematics, 1247, Springer, 1987, pp. 1-8. | Numdam | MR 941972 | Zbl 0632.60061

[4] N. Wiener, The homogeneous chaos, Amer. J. Math. 60 (1938) 879-936. | JFM 64.0887.02 | MR 1507356

[5] M. Yor, Some Aspects of Brownian Motion. Part I: Some Special Functionals, ETH Zürich Lectures in Mathematics, Birkhäuser, Basel, 1992. | MR 1193919 | Zbl 0779.60070